Picture of Adewole Matthew Olayiwola

Adewole Matthew Olayiwola Dr., Department of Computer Science & Mathematics

Area(s) of Specialization/Research Interests

Finite Element Methds Mathematical Biology


Matthew's research focuses on Finite Element Methods, Partial Differential Equations and Mathematical Biology.

Academic Credentials


Professional Association



1 M.O. Adewole, A.P. Okekunle, I.A. Adeoye and O.M. Akpa (2022) Investigating the Transmission Dynamics of SARS-CoV-2 in Nigeria: A SEIR Modelling Approach. Scientific African (Elsevier), Vol. 15, e01116. Indexed: WoS, Scopus
2 N. I. Okposo, M.O. Adewole, E. N. Okposo, H. I. Ojarikre and F. A. Abdullah (2021) A Mathematical Study on a Fractional COVID-19 Transmission Model Within the Framework of Nonsingular and Nonlocal Kernel. Chaos, Solitons and Fractals (Elsevier), Vol 152, Number 111427. Indexed: WoS, Scopus
3 M.O. Adewole (2020) FEM-IDS for a Second Order Strongly Damped Wave Equation with Memory. Computers & Mathematics with Applications (Elsevier), Vol 80, Issue 12, pages 2896−2914. Indexed: WoS, Scopus
4 M.O. Adewole, V.F. Payne (2018) Linearized Four-Step Implicit Scheme for Nonlinear Parabolic Interface Problems Turkish Journal of Mathematics, Vol 42, Issue 6, pages 3034 − 3049. Indexed: WoS, Scopus
5 M.O. Adewole (2017) Almost Optimal Convergence of FEM-FDM for a Linear Parabolic Interface Problem Electronic Transactions on Numerical Analysis, Vol 46, pages 337 − 358. Indexed: WoS, Scopus